# SDR SWAA2022022453896

- Difficulty date: April 5, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 10,497 hours, 4,590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370020
- Part serial: 001257
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD TRAILING EDGE AFT FLAP LOWER SKIN DELAMINATED AT OTEF 56.83; MEASURING 4.5 INCHES LONG BY 3.7 INCHES WIDE / REMOVED AND REPLACED RH OTBD AFT FLAP PER AMM 27-51-22RT OTBD P/N OFF 113A3700-20; P/N ON 113A3700-22; S/N OFF 001257; S/N ON 001780
